# SDR FDEA202404230274

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 74,166 hours, 28,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60081
- Condition: Cracked
- Location: L1 Gust Lock
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD-OPEN LOC(GUST LOCK) BROKEN.   L1 DOOR HOLD-OPEN LOCK (GUST LOCK) WAS REMOVED AND  REPLACED REF 757 AMM 52-11-08-8. OPS CHECK GOOD.  A/C OK FOR CONTINUED SERVICE.    L1 DOOR HOLD-OPEN LOCK (GUST LOCK) WAS REMOVED AND  REPLACED REF AMM 52-11-08-8. OPS CHECK GOOD.  A/C OK FOR CONTINUED SERVICE.
